# SDR AALA20180710008

- Difficulty date: July 8, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N949AN
- Make and model: Boeing 737823
- Aircraft serial: 29537
- Aircraft time: 52,891 hours, 21,706 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 654A000358
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. THE RIGHT HAND FORWARD CARGO THRESHOLD (WEB) HAS SEVERAL AREAS OF CORROSION LOCATED BETWEEN STA 460-500. REPLACED THRESHOLD WEB PER SRM 51-10-2, 51-00-5.
